I have been on topamax or topiramate 200 mg for over 2yrs now and never had a problem with getting my meds refilled. This med does take away alot of my hand tremors. Some so bad I cant raise a fork to my mouth. Food falls off. My 2 Doctors I had before primary drs refilled it for me no problem. They have since moved on to become hospitalist. So now I got dr no.3 in 3yrs. Who wont refill the script for me. Says he doesnt feel comfortable doing so. I am going through alot right now starting with the hand tremors that are awful, headaches and just general ick. I cant see my neuro guy until Dec 16th. People who see me now say I look like I am shaking every where. What can I do? The pharmacy guy said I shouldnt go off this med cold turkey. Well I dont know what else to do. If I call and tell my primary who wont refill for me, I am shaking so bad, what can he do? This is pure hell for me. Can someone give me some advice please?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.